# SDR AWXA9600755

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Part number: 654587545
- Condition: Corroded
- Location: Bs 284-332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON RT MOPSILL AT BS 284 TO 332, RBL 62, WL 208.  REMOVED AND REPLACED MOPSILL AT BS 284 TO 332, WL 208, RBL 62, IAW, SRM 51-40-2.
